can act as a deliriant antihistamine
, hence the disorientation and paranoia. I find it distressing that you seem to lack access to proper help and wonder how you're getting on now. I don't know much about Ziprasidone, but it does seem to have a high affinity for D2 and 5HT-2A receptors (dopamine
receptor types) which may account for the apparently distressing effects of it's discontinuation (Receptor Binding Profile of Antipsychotics
, various sources). I can't think of any remedy other than use of a prescribed antipsychotic medication.
Antipsychotics in general can lead to a withdrawal
or discontinuation syndrome, which can be hard to distinguish from psychotic illness. There is also a much higher chance of relapse with sudden discontinuation. Even after a gradual cessation there is a need for regular monitoring for a couple of years in case of relapse (British National Formulary 63 March 2012).
The safest way to obtain antipsychotic medication is by prescription, especially as some of these drugs
can have potentially life-threatening adverse effects if given to those with pre-existing physical problems. It seems to me that your only way forward is to find a way to obtain qualified assistance and a prescription. Its been roughly three months since your post, how are you doing now? Is there anything you found helpful?